Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/211575
Title: Решение в замкнутой форме одного класса сингулярных интегральных уравнений с ядром Коши первого рода
Authors: Мастяница, В. С.
Шешко, М. А.
Смаржевский, Р.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2006
Citation: Доклады НАН РБ. - 2006 г. - Т. 50. - №2. - С. 20-24.
URI: http://elib.bsu.by/handle/123456789/211575
Appears in Collections:Статьи экономического факультета 1969-2012

Files in This Item:
File Description SizeFormat 
Статья Мастяница.pdf287,23 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.